# SDR GTIA201401111108

- Difficulty date: January 11, 2014
- Submitted: January 13, 2014
- Operation: Air carrier
- Aircraft: N505NK
- Make and model: Airbus A319-132
- Aircraft serial: 2485
- Aircraft time: 31,396 hours, 15,006 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1012661
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

F/A REPORTED EMERGENCY EXIT LIGHTS ILLUMINATED IN FLIGHT.   RESET EMERGENCY EXIT LIGHT SWITCH BUT LIGHTS STAY ON.  PERFORMED INTERFACE AND POWER UP TEST IAW AMM 23-73-00-740-001-A, INDICATIONS NORMAL.
